Depo injection

Hi everyone

Haven't been on for a little while as been finding things hard with my osteoarthritis & endometriosis.

If anyone can help with a little advice that would be lovely.....I'm half way through my second depo injection & I've had spotting over the last couple of weeks which I no is to be expected that hopefully seems to have settled down for the moment but I feel like I've been left with lower abdo pain & feeling bloated constantly, at first I just thought it would go but I feel like at the moment I'm constantly rubbing my lower tummy trying to ease it, when I've looked into the side affects it does state that you can have tummy pain & bloating but I was wondering if anyone has suffered the same and if it lasted long.

Thankyou for anybody who can give me advice



6 Replies

  • Jo-Ann, I'm sorry to hear you are struggling with the depot, unfortunately I had the same and couldn't tolerate it! Managed about 9 months before I gave in and asked for a change, it appeared to exacerbate my endo and make it a whole lot worse!!!! The proof was in the scans etc.

    Not sure where abouts you are in trials of medications but there are so many options to use now.

    Take care


  • Hi Kate

    I've tried quite a lot of things, numerous pills, mirena coil, zoladex, depo etc, I had a lap last October which did not have any affect at all 😩, my cons has told me if the depo doesn't work I need to go back onto zoladex but this time with HRT treatment & then he'll give me a hysterectomy, I just don't no what to do anymore X X X

  • Hi, I got similar but sometimes got the pain up by my ribs. I thought nothing of it and then I came off of the depo and back to the pill due to excessive bleeding and the pain immediately stopped. Hope this helps :)

  • Thankyou LoliLou95 X c X

  • Hi I have just had my 4th depo injection and I have continuous lower tummy pain over the bladder area mainly since I had the first injection, it did go briefly with the third injection but it has returned. Also I can only feel the pain when I am sitting or standing if I lay down the pain disappears! So I am not 100% sure it is the depo causing it or it's something else. As for bleeding I have spotted for about 3 weeks at a time about week 5/7 after the injection, I am now hoping the spotting will have ceased only time will tell.

  • Thankyou Newton72

You may also like...